| Model Number |
200H12 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Information (3190)
| Date of Event |
06/02/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that 9 days post implant of this 12mm pulmonary valved conduit in a (b)(6)-old pediatric patient, it was explanted and replaced with a ¿valve of a different length¿.The surgeon reported the initial implant was too long for the patient and caused the sternum to press on the pulmonary artery.As the sternum had a delayed closure, the conduit was explanted and replaced with a homograft.The surgeon also reported that the patient is doing well after surgery with no additional adverse patient effects reported.